MAUDE Adverse Event Report: ARTHREX, INC. BC, CORKSCREW FT, TRI-PLAY, 4.75MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE

ARTHREX, INC. BC, CORKSCREW FT, TRI-PLAY, 4.75MM; FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Model Number BC, CORKSCREW FT, TRI-PLAY, 4.75MM
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/12/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On 08/17/2021, it was reported by a arthrex employee via e-mail that while using an ar-1927bcf-475 corkscrew, the suture anchor broke after the bone hole was created as specified 4.75 mm.The case was completed with a new ar-3680.Additional information provided 8/20/21: the suture anchor was removed from the patient.
 
Additional Manufacturer Narrative
Complaint confirmed.Visual evaluation confirms the screw is damaged and fracture.The suture shows no damaged.Functional testing could not be performed due to the damaged received condition of the device.The cause is undetermined; however, most likely causes are improper bone prep, misaligned insertion, prying and/or leveraging the device.

Brand Name
BC, CORKSCREW FT, TRI-PLAY, 4.75MM
Common Device Name
FASTENER, FIXATION, BIODEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
MDR Report Key12435024
Report Number1220246-2021-03610
Device Sequence Number4739481
Product Code MAI
UDI-Device Identifier00888867238541
UDI-Public00888867238541
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K173788
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/31/2024
Device Model NumberBC, CORKSCREW FT, TRI-PLAY, 4.75MM
Device Catalogue NumberAR-1927BCF-475
Device Lot Number12208139
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/17/2021
Supplement Date Received by Manufacturer08/17/2021
Initial Report FDA Received Date09/07/2021
Supplement Report FDA Received Date10/25/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1